RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2007, Volume 19, Number 9, Pages 94–104 (Mi mm1143)  

This article is cited in 1 scientific paper (total in 1 paper)

The difference schemes of higher order accuracy for numerical solution of the stiff first order ordinary differential equation with linear coefficients

V. G. Zverev

Tomsk State University

Abstract: The family of a new implicit economic one-step difference schemes from the second to fifth order of accuracy for numerical solution of the first order stiff ordinary differential equation with linear coefficients are proposed. The construction of schemes is based on using the increased accuracy Taylor expansion of desired function in the vicinity of the solution and the direct integration of the differential equation. The simplified variants and the asymptotic of schemes are considered. Good practical convergence of numerical results to exact solutions is shown on test examples at a rough step of integration, including a small parameter at a derivative. Comparison of different schemes efficiency with other known one-step methods is carried out.

Full text: PDF file (256 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 23.08.2006

Citation: V. G. Zverev, “The difference schemes of higher order accuracy for numerical solution of the stiff first order ordinary differential equation with linear coefficients”, Matem. Mod., 19:9 (2007), 94–104

Citation in format AMSBIB
\Bibitem{Zve07}
\by V.~G.~Zverev
\paper The difference schemes of higher order accuracy for numerical solution of the stiff first order ordinary differential equation with linear coefficients
\jour Matem. Mod.
\yr 2007
\vol 19
\issue 9
\pages 94--104
\mathnet{http://mi.mathnet.ru/mm1143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2367884}
\zmath{https://zbmath.org/?q=an:1137.65388}


Linking options:
  • http://mi.mathnet.ru/eng/mm1143
  • http://mi.mathnet.ru/eng/mm/v19/i9/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Zverev, “Spetsialnye raznostnye skhemy dlya resheniya obyknovennogo differentsialnogo uravneniya so znakoperemennym koeffitsientom”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2010, no. 4(12), 5–17  mathnet
  • Математическое моделирование
    Number of views:
    This page:375
    Full text:150
    References:35
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020